On argumentation schemes and the natural classification of arguments

Katzav, K. and Reed, C. (2004) On argumentation schemes and the natural classification of arguments. Argumentation, 18 (2). pp. 239-259. ISSN 1572-8374

Abstract

Metadata

Authors/Creators:
  • Katzav, K.
  • Reed, C.
Copyright, Publisher and Additional Information: © 2004 Springer. This is an author produced version of a paper published in Argumentation. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Leeds Philosophy Department
Date Deposited: 11 Oct 2007 16:07
Last Modified: 16 Sep 2016 13:32
Published Version: http://dx.doi.org/10.1023/B:ARGU.0000024044.34360....
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: doi: 10.1023/B:ARGU.0000024044.34360.82
Related URLs:

Download

Filename: On_Argumentation_Schemes_and_the_Natural_Classification_of_Arguments_(not_proofed).pdf

Share / Export

Statistics